# SDR FDEA201207232652

- Difficulty date: July 23, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 29,956 hours, 17,607 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110146
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 840 TO 860 STR 15R HAS CHAFED ON STRINGER.  CHAFE REMOVED IAW SRM 51-10-02, REV 106.   COMPLIED WITH EA F-5310-158096. .  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
